MathSciNet Relay Station
MathSciNet bibliographic data
MR1432426 57Q45
Li, Gui-Song An invariant of link homotopy in dimension four. Topology 36 (1997), no. 4, 881–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement